Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in the arm and liver after quitting smoking. Suffering from anxiety and panic attacks. Need help

I m 25 years old and have been having terrible anxiety for the past month. I recently quit smoking about 3 weeks ago and I feel this may be the underlying cause. My symptoms include pain and discomfort in my arm, pain between my shoulder blades, periods of increased panic and anxiety for seemingly reason at all. In addition to this I have had an odd pain near my liver or possibly gall bladder off and on for the past year. It is usually dull, sometimes worsened when I drink. I went to the doctor for both of these problems recently and he checked my heart and said it seemed fine and prescribed me anti-anxiety meds which I really don t want to take. He felt my liver and said there was no swelling. ...Quite honestly I am at a loss, I have been browsing google and I feel it is just doing me no good. Last piece of information.. whether it is helpful or not is I had Mono when I was 17.
Asked On : Sat, 7 Jul 2012
Answers:  2 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
after chronic tobacco use body produces withdrawal symptoms. you are having anxiety and somatization. take bupropion 150 mg twice a day and levosulpiride 25 mg in night...
Answered: Fri, 12 Oct 2012
I find this answer helpful
General & Family Physician Dr. Lisa Braganza's  Response
You are experiencing withdrawal symptoms. You could try regular excersing or even Yoga. As these are non medicated therapies. Please adhere to your physician meds for anxiety. They will be useful
Answered: Wed, 6 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor